Buy it Again
Signature Care Cold & Flu Relief Daytime Non Drowsy Acetaminophen 325mg Original - 8 Fl. Oz.

Signature Care Cold & Flu Relief Daytime Non Drowsy Acetaminophen 325mg Original - 8 Fl. Oz.

Active Ingredients: In Each 15 ml: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Citric Acid, FD&C Yellow 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum.
Cold & Flu Relief, Daytime, Non-Drowsy, Original Flavor

Other Information: Each 15 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Acetaminophen 325 mg - pain reliever/fever reducer. Dextromethorphan HBr 10 mg - cough suppressant. Phenylephrine HCl 5 mg - nasal decongestant. Relieves aches, fever, sore throat, cough & nasal congestion. Alcohol free. Antihistamine free. Quality guaranteed. Compare to active ingredients of DayQuil. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks and DayQuil are registered trademarks of The Procter & Gamble Company). www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Questions or comments? Call 1-888-723-3929 Monday-Friday 7AM-6PM PST.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if: adult takes more than 4 doses (30 ml each) of acetaminophen in 24 hours, which is the maximum daily amount; child takes more than 4 doses (15 ml each) in 24 hours; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, as
Directions Directions: Do not take more than directed (see overdose warning). Do not take more than 4 doses in any 24-hour period. Measure only with dosing cup provided. Do not use any other dosing device. Keep dosing cup with product. ml = milliliter. When using other daytime or nighttime products, carefully read each label to ensure correct dosing. Adults and Children 12 Years and Over: 30 ml every 4 hours. Children 6 to Under 12 Years; 15 ml every 4 hours. Children 4 to Under 6 Years: Ask a doctor. Children Under 4 Years: Do not use.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.